# SDR HNAA2013010701148

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 68,592 hours, 77,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 84103
- Part serial: 281
- Condition: Warning Light
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH GEAR UP, ALL UNSAFE LIGHTS FOR GEAR ARE ON.  ALTERNATE INDICATION SHOWS THAT ALL ARE UP AND LOCKED.  EXTENDED GEAR WITH ALTERNATE EXTENSION.  JACKED ACFT.  SWUNG GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  R & R PSEU IAW MM 32-61-50.  OPS CHECKED GOOD.  OK FOR SERVICE AT THIS TIME.
